after... My mouth and lips feel like they are vibrating and my hands and feet feel tingly and a little sore. Should I do something about this. There are no more doses to take. How long will it take to wear off out of my system? What is causing this?
I hope your symptoms have resolved... but tingling or tremors in your hands or feet are serious side effects of acetazolamide. Although you have stopped taking it I would still suggest that you make your doctor aware that you experienced these side effects.
- Acetazolamide Information for Consumers
- Acetazolamide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Acetazolamide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2013 • 3 answers
Posted 19 Oct 2013 • 1 answer
Posted 14 Aug 2014 • 1 answer
Posted 17 Oct 2014 • 1 answer
Posted 25 Jan 2016 • 0 answers